Ativan withdrawal forum

Common Questions and Answers about Ativan withdrawal forum

avinza

1041243 tn?1375230520 It seems that you may not be taking the medication that you doctor gave you. The Ativan and clonodine will help you to sleep and the ativan will help prevent seizures and anxiety. Please take your doctors advise with the medication - you will get some sleep. Go to the AA meetings too - you will gain some valuable support. Best of luck and keep coming back.
Avatar f tn We can't provide taper information, it's against forum guidelines. Are you still taking the Ativan or did you stop and start? How did the doctor tell you to take the diazepam? He/she is really the person you should be asking about this. It does sound like Ativan withdrawal even though you still take it. Often,the body begins to require a larger dose and a withdrawal syndrome will occur if the dose isn't increased.
Avatar m tn Ive been taking xanax for two months now. And he wants me to take lorazepam 1mg intead of the xanax. Will I get withdrawal symptoms of the xanax? Thanx....
358304 tn?1409709492 I told him how it says to do a nice smooth withdrawal from Ativan use.. is to start ativan again, for so many weeks, then throw in diazapam in the middle while cutting down on ativan, then after so many weeks your completely off the ativan then taper off the diazapam. My Dr. said he's never heard of such rubbish. He said "Why would I put you on another med to take you off one? That doesnt make sense to me.
Avatar f tn Thanks for your responses.... True... Ativan is the one and only drug that I'm on... I know it's not good... but when the panic comes on.... And I work with about 50 employees mind you... It's the only thing that gets me through the shift without freaking out in front of them... The "fight or flight" kicks in...and I can't run away... I have a very demanding position at my job... I'm only taking 1mg ativan before work and 1mg ativan before bedtime...
Avatar f tn HI,I have been on 1 mg of klonopin since jan 09 and i have gained weight and have developed depression,this has happened to me on Klonopin before so my dr just today switched me to 1/2 mg ativan3 times a day and says i should ahve no withdrawal from the klon,im a bit scared that i might have withdrawal..........has anyone switched like this before with no problems or had problems with klonopin causing the issues i discussed........
Avatar f tn 6 weeks is not really long enough for you to experience an actual "withdrawal" from the Ativan, typically a "short term" course of treatment is considered 3 months or less. Those people who are on Ativan short-term won't typically experience a withdrawal, but there IS a possibility of some rebound anxiety, which is probably what you're dealing with. The increase in anxiety will evebntually subside, but it may take a few weeks. Same with the sleep symptoms.
Avatar f tn if you go to some place really good (which will be really expensive and probably a long way from wherever you live) psychiatrists who specialize in addiction treatment are more likely to understand the less common cases of severe withdrawal problems and long term withdrawal problems. Your average psychiatrist doesn't know much about this stuff. But you've only been on it for 3 weeks, and that's not a long time, so for you, a safe taper will be fine.
Avatar m tn I have been prescribed Ativan by my family doctor for about four years now for anxiety with the past year being on 6 mg per day with renewals every 3 months. After finishing a project and being out of work I decided to go down to 4 mg per day due to less stress which my doctor supported. When I went back for my renewal 3 months later my Dr said he doesn't prescribe Ativan anymore.
Avatar n tn 3) If it is Ativan withdrawal, should I expect more of these mini anxiety attacks/hot flashes or does it get better with time? 4) Is there ANYTHING I can take to help counteract these symptoms? Would Valium be a good thing to take as needed until this passes or can I assume the worst is over. My rationale leads me to believe that as the days goes by the withdrawal symptoms will lessen. Any input would be greatly appreciated. I'm now off to take a Valium and try to get some sleep.
Avatar m tn If you are 72 hours in already, I would say just to keep going, I would get a little bit of withdrawal effect when stopping the Ativan, but it didn't last long due to being on it such short periods of time (which is what is ultimately meant for), but they were nothing too bad, mostly just anxiety and having a hard time with sleep due to anxiety. You weren't taking a very high dose, and not very often, but every drug effects every person differently.
Avatar m tn Is it possible to have any withdrawal symptoms from taking Ativan? I am determined to find something like herbal supplements to help me with the anxiety. Please help me. Thank you.
358304 tn?1409709492 Or I dunno maybe Klonopin was masking Ativan withdrawal? Bc I stopped Ativan after 2.5 years then switched directly to Klonopin for 2 months without weaning off my last Ativan kick. I usually don't take Ativan any longer than 2-4 weeks at a time. Then I can go without it for a month or so, as long as I'm not having anxiety really bad. Hmmm... Lots to think about.
Avatar m tn I feel fine but just got spooked reading about withdrawal and seizures et al. Can someone confirm this extremely short-term usage is not going to lead to any real withdrawal symptomes? Thanks.
Avatar m tn Alcohol will absolutely intensify the withdrawal symptoms of ativan since alcohol acts on the same receptors in the brain as ativan. It is true that these receptors are sensitive and vulnerable from the ativan withdrawal, so this explains why you may notice your withdrawal symptoms worsen when consuming alcohol. It is a good idea stay away from alcohol while withdrawing. I would not recommend suddenly discontinuing the atarax without first discussing your questions with your doctor.
Avatar n tn Dont really know except ativan is a fast release drug valium is a slower release. but both ativan and valium should only be used short term, I have been on atiban for over 30years and it has ruined my live, but I an stuck with it now has I cant face withdrawel.
Avatar m tn as a side note...if you're going to attempt this while you have so many other stressors in your life, it could be a disaster if you don't have some form of support team...whether it just be your doctor, or your doctor and this forum...or someone else you know and trust.
Avatar f tn At that dosage and that short of time period I think you could just stop but I would check with your dr since benzo withdrawal can cause seizures......
Avatar n tn i have been on 0.5mg of ativan for about 2 months now and i am trying to get off of them...
Avatar n tn How specificallly should a person use ativan to taper off alcohol? There are nine 1mg pills and no instructions.
Avatar f tn years ago I was on Ativan for sleep. that stuff is the worst. started having weird problems from it. Paradoxical reaction or rebound anxiety? I dunno... but the more I took, the worse I felt. Pdoc gave me remeron in order to taper slowly off Ativan. it worked and I was benzo clean for 1 1/2 years. Doc and I decided it was time to wean of remeron. weight gain was awful, and since I never had an anxiety disorder before, figured it would be ok. after a slow wean, jumped off remeron at 5mg.
1880256 tn?1322569908 I was prescribed Ativan 0.5mg last March.I also take 100 mg of Zoloft daily.My question is -is it ok to take 0.5mg of Ativan daily,and not get addicted? Thanks!
Avatar f tn Not only is there a risk for seizures and whatnot but it is one of the most uncomfortable feelings that you can experience. I have been on benzos for 11 years. Ativan withdrawal is unbelievable. I went 48 hours without any and it was hell. The worse part was the fact that my mom has some in her room that she never takes but her husband thought it was better that I suffer. I would fall asleep for an hour and than it would take 3 hours to fall back asleep.